MathSciNet Relay Station
MathSciNet bibliographic data
MR1911741 (2003f:37105) 37J45 (37C10 37C25 53D35 57R25)
Ginzburg, Viktor L.; Gürel, Başak Z. On the construction of a $C\sp 2$-counterexample to the Hamiltonian Seifert conjecture in ${\Bbb R}\sp 4$. Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 11–19 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement